You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1966/58/2
On relations between some algebraic and topological properties of lattices
Download
PDF
- On relations between some algebraic and topological properties of lattices
Article
Original scientific text
Title
On relations between some algebraic and topological properties of lattices
Authors
Monika Karłowicz
1
,
Kazimierz Kuratowski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1966/58/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
219-228
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics